Archived

This topic is now archived and is closed to further replies.

Katie's Claravis Log

27 posts in this topic

Woah. Some of you are on 10-30 mg/day?!

I started at 80 mg/day and i'm entering the 3rd month, still on 80 mg/day...and my face pre-Claravis wasn't completely horrible. I still feel it's a really high dosage for myself, but oh well. I weigh 130, if that means anything.

I'm entering my third month (doc said I should go 4 months) and my face is absolutely horrendous. Worse than it's ever been.

Someone check out my blog/pictures and please tell me this is normal! lol

http://shmaccutane.wordpress.com/

xoxoxox

Your dosage is too high given your weight (no matter what your derm says). I am 140lbs and my derm allocated me to 60mg per day. Your high dosage could be contributing to your breakouts which in my opinion is not horrendous. It will get better, trust me.

In the meantime, keep your head up girl


It's a rocky road but like everything else in life, there is always a beginning and an end. Here's to finding my end.

God is good to me..........more than I deserve.

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


Share this post


Link to post
Share on other sites

Week 9!

Alicia, it looks like you may be picking at your pimples. Of course, I've done the same in the past, but try to resist the temptation. I found a new pimple the other day, but both of us have a while to go smile.png

I moved heavy boxes downstairs and upstairs last night, which was more difficult than usual because of Claravis's effect on my strength. For those of you that don't know, Claravis silences hundreds of genes (many of which are acne-causing) after only 8 weeks of treatment. In other words, the human body has adapted to this foreign chemical and permanent changes have begun. Said changes are amazing though, so I don't expect any more severe breakouts smile.png

thanks so much for the reply! Actually though, I don't pick at them. I might have a couple of times but I don't touch my face at all, because I know they're supposed to get bad before better. But i've never seen my skin so bad before. Ever. But, about two more months and I should be done (fingers crosssed)

Thankfully my face has gotten a little better from last week! Knock on wood.

Thanks, again! xo

Woah. Some of you are on 10-30 mg/day?!

I started at 80 mg/day and i'm entering the 3rd month, still on 80 mg/day...and my face pre-Claravis wasn't completely horrible. I still feel it's a really high dosage for myself, but oh well. I weigh 130, if that means anything.

I'm entering my third month (doc said I should go 4 months) and my face is absolutely horrendous. Worse than it's ever been.

Someone check out my blog/pictures and please tell me this is normal! lol

http://shmaccutane.wordpress.com/

xoxoxox

Your dosage is too high given your weight (no matter what your derm says). I am 140lbs and my derm allocated me to 60mg per day. Your high dosage could be contributing to your breakouts which in my opinion is not horrendous. It will get better, trust me.

In the meantime, keep your head up girl

No, I totally agree. From everyone i've talked to/researched, I haven't seen ANYONE at 80 mg/day. Maybe twice or so, but they weighed way more.

Yes, I definitely have thought that, too (too high dosage causing breakouts) But i'm about 11 weeks into, and have about 7 more weeks to go. My face in the past month has been absolutely horrible, to the point where I don't go anywhere (and my face has never been this bad) Anyways, I woke up today and it's soooo much better. Let's just hope it stays this way!! I'm giving it another few weeks and if it keeps getting bad, i'm cutting my dosage in half. It's really hitting me hard, too. Really bad back pain...like really bad. Pretty bad joint pain (hips)

Anyways, thanks for the advice/reply!!

Stay tuned on my blog; More to come!

xo

Share this post


Link to post
Share on other sites